# SDR 96UAL900462

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7262U
- Make and model: Boeing 727222
- Aircraft serial: 21409
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1315
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING MIDDLE EMERGENCY LIGHT INOPERATIVE.  *S/D*  CLEANED LAMP SOCKETS AND REPLACED BULBS.  LIGHT OPERATION CHECKED OKAY.
